# SDR DALA2025122609409

- Difficulty date: December 25, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N314DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55192
- Aircraft time: 8,836 hours, 3,725 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER STARTING RT ENG WITH AIR START CART, SMELLED DIRTY SOCK ODOR, STARTED LEFT ENGINE SMELL WORSENED RAN QRH FOR SMOKE FIRE FUMES NO NOTICEABLE CHANGE ISOLATED EACH SYSTEM LEFT SEEMS WORSE , SHUTDOWN ALL BLEED AND PACK SOURCE. RAN BOTH ENGINES WITH SNIFFER HIGH READINGS. R/R APU REF AMDS 4901-4001. R /R RECIRC FILTERS REF A220 AMP 21-22. RAN APU AND BOTH ENGINES FULL HOT AND FULL COLD IN IN VARIOUS CONFIGURATIONS FOR 2 HOURS. NO ODORS NOTED. STILL RECOMMEND PRECAUTIONARY RECIRC REPLACEMENT AFTER RUNNING PACKS AT FULL HOT. REPLACED BOTH RECIRC FILTERS REF A220 AMP 21-22. RAN APU AND BOTH ENGINES. VERIFIED NO ODORS PRESENT. (LP# 8059714)
